# SDR RRXA97087

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 561238519
- Condition: Cracked
- Location: Ws 449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A INSPECTION, FOUND 7.5 INCH CRACK IN SKIN ON LT WING NEAR NR 1 PYLON AT XRS=449.  REPAIRED BY TEMPORARY REPAIR IAW COTNEY ENGINEERING SKETCH C18-R01.   ONE TIME FERRY FLIGHT PERMIT FROM KONT TO KMCN FOR PERMINIT REPAIR.  *S/D*  REMOVED TEMPORARY REPAIR, FABRICATED INTERNAL AND EXTERNAL DOUBLERS AND INSTALLED IAW DACO DWG 97-03-21-005.  TREATED AND PRIMED IAW DC-8 SRM 51-1-8.  INSTALLED FASTENERS IAW DC-8 SRM 51-1-12D.  SEALED INTERNALLY IAW DC-8 SRM 51-1-12.
